# SDR QXEA200701851

- Difficulty date: December 7, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 15,262 hours, 11,016 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 22402820
- Condition: Intermittent
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FIRE SYSTEM FAULT MESSAGE DISPLAYED.  PLACED ON MEL 26-00-1.  FOUND LEFT ENGINE LOOP "A" INTERMITTENT, OPEN OR SHORTED.  MEL CONTINUED, FURTHER TROUBLESHOOTING REQUIRED. REPLACED THE FIRE LOOP A. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
